# SDR RYNA200700002

- Difficulty date: February 15, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N672RY
- Make and model: Boeing 737322
- Aircraft serial: 24672
- Aircraft time: 43,716 hours, 30,019 cycles
- Engine: Ge CFM56*
- Engine time: 42,954 hours, 28,222 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM563C1
- Part serial: 724640
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 42,954 hours, 430 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE OIL QUANITY NR 1 ENGINE FELL TO 8, OIL PRESSURE FELL TO 30 PISG OIL TEMP STAYED AT 95.  REMOVED AND REPLACED ENGINE.
